Shop all categories

BC Aspirin Pain Relief Powder, Relieves Headaches

5.0
(72)
Count:
Out of Stock Online
BC Aspirin Pain Relief Powder, Relieves Headaches
24 EA, 0 lbs. Item # 481648

HSA/FSA Eligible

- Aspirin powder with caffeine
- Temporarily relieves minor aches and pains due to: headaches, backache, toothache, menstrual cramps, muscle aches and colds
- Fast pain relief
- On-the-go powder stick packs
- 24 powders


Turn pain into a distant memory with BC Powder Original Pain Relief Formula. Back in 1906, BC Powder was created to bring you that speedy headache relief you trust and have passed on ever since. BC's powerful combination of ingredients relieves your tough pain fast. Pour BC powder into a glass of water or place it right on your tongue. Any way you take it, BC stops pain fast. Whether you choose Original Formula, Arthritis Formula, great tasting Cherry or Sinus Pain & Congestion, trust BC to take care of your pain fast. BC is the official pain reliever of Southern League Minor League Baseball.

Ingredients

Active Ingredients (per Powder): Aspirin (845 mg), Caffeine (65 mg). Inactive Ingredients: Docusate Sodium, Fumaric Acid, Lactose Monohydrate, Potassium Chloride.
Directions
Adults and Children 12 Years of Age and Over: Place 1 powder on tongue every 6 hours, while symptoms persist. Drink a full glass of water with each dose, or may stir powder into a glass of water or other liquid. Do not take more than 4 powders in 24 hours unless directed by a doctor. Children Under 12 Years of Age: Ask a doctor. Store below 77 degrees F (25 degrees C). Retain leaflet upon opening. Refer to leaflet for complete directions and warnings.

Warnings

Reye's Syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy Alert: Aspirin may cause a severe allergic reaction which may include facial swelling; asthma (wheezing); shock; hives. Stomach Bleeding Warning: This product contains a nonsteroidal anti-inflammatory drug (NSAID), which may cause stomach bleeding. The chance is higher if you have 3 or more alcoholic drinks every day while using this product; are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing an NSAID (aspirin, ibuprofen, naproxen, or others); take more or for a longer time than directed. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Tamper Evident Feature: Do not use if safety overwrap or S tear-tape is missing or torn.
*Customer reviews and ratings solely reflect the views and opinions of the individual contributors and are not created or endorsed by CVS Pharmacy. Please review the product labeling and consult with your doctor with any health or medical questions.

BC Aspirin Pain Relief Powder, Relieves Headaches

(72)
Out of Stock Online